<< Previous Issue Journal of the Korean Mathematical Society (Vol. 16, No. 1) Next Issue >>
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 1—93
Note on the semigroup of fuzzy matrices
Jin Bai Kim
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 1—7
A duality of global $M$- spectral maximal spaces for a two-decomposable operator
Jae Chul Rho
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 9—16
A gauss map on hypersurfaces of submanifolds in Euclidean spaces
C. Thas
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 17—27
On $f$-nonexpansive maps
Sehie Park
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 29—38
Surjectivity fo the transposed map
Dong Pyo Chi, Tae Geun Cho, and Jongsik Kim
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 39—47
On real hypersurfaces of a quaternionic projective space
Sang-Seup Eum and Jin Suk Pak
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 49—62
Infinitesimal variations preserving $C$-Bochner curvature tensor of an invariant submanifold of a sasakian manifold
Jong Joo Kim
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 63—69
On complex conformal connections in an almost complex manifold with a torsion tensor
Ok Kyung Yoon
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 71—85
The Nielsen theorem for seifert fibered spaces over locally symmetric spaces
Frank Raymond
J. Korean Math. Soc. 1979 Vol. 16, No. 1, 87—93

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd